MathSciNet Relay Station
MathSciNet bibliographic data
MR1160294 (94a:03059) 03C60 (03C10 16N40 20F18)
Cherlin, Gregory; Saracino, Dan; Wood, Carol On homogeneous nilpotent groups and rings. Proc. Amer. Math. Soc. 119 (1993), no. 4, 1289–1306.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement